# SDR FDEA201107122661

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57111213200
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO RIGHT WING CENTER WING BOX LOWER SKIN BETWEEN SPLICE PLATE AND PICKUP ANGLE, FRAME 41 AND 42 ADJACENT TO RIB 1.  REPAIR ACCOMPLISHED ON EA 6-5710-150913.
